Minnesota, 2007Flash Flood and Hail in Minnesota, June 10 to 11, 2007
June 10 to 11, 2007 · NWS MPX · 62 events in 17 counties and zones
Warm Frontal Boundary Induced Event from early afternoon on the 10th to early afternoon on the 11th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 62
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Warm Frontal Boundary Induced Event from early afternoon on the 10th to early afternoon on the 11th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 10, 11:35 AM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 10, 11:35 AM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1235 PM CDT SUN JUN 10 2007
.DISCUSSION...
AT PRESENT...THE MPX CWA IS SITUATED BETWEEN TWO JET AXES...ONE
ACROSS IOWA AND NORTHERN ILLINOIS...A SECOND ACROSS MANITOBA INTO
ONTARIO. AREAS OF CONVECTION HAVE LINED UP TO THE SOUTH OF THE
SOUTHERN JET BRANCH WITH NORTHERN MINNESOTA ACTIVITY CLOSELY
RELATED TO THE CANADIAN JET BRANCH. ACCORDINGLY...LITTLE
PRECIPITATION IS LIKELY OVER THE NEXT FEW DAYS...ESPECIALLY SINCE
THE ZONAL FLOW ACROSS OUR REGION IS FORECAST TO BE REPLACED BY AN
UPPER LEVEL RIDGE BY LATE MONDAY. AS RIDGING OCCURS...THE GFS
DIAGNOSES STRONG Q-VECTOR DIVERGENCE IN THE 500-300 MB LAYER WHICH
WILL MEAN SINKING AND COMPRESSIONAL WARMING...ALONG WITH RISING
1000-500 MB THICKNESSES. WITH THE UPPER LEVEL RIDGING WILL COME
HIGH TEMPERATURES NEAR 90 OVER THE NEXT FEW DAYS. WE CUT POPS
ACROSS THE MPX CWA OVER THE NEXT 3 DAYS AND RETAINED LOW TO MID
RANGED POPS FROM WEDNESDAY FORWARD AS SOUTHWEST FLOW DEVELOPS OVER
WESTERN MINNESOTA BY TUESDAY NIGHT.
&&
.AVIATION.../FOR 18Z TAF CYCLE/
LITTLE EVIDENT IN THE WAY OF FORCING MECHANISMS...BUT INSTABILITY
AND MOISTURE BEST IN SW MN...GRADUALLY SPREADING INTO WC MN. HAVE
INDICATED CHC SHOWERS AT RWF LATE AFTERNOON AND EVENING... AND A BIT
LATER FOR AXN. THERE WILL BE SOME STORMS BUT NOT ON A SEEMINGLY
ORGANIZED SCALE. WILL HOLD OFF MENTIONING THUNDER AT RWF UNTIL ANY
MESOSCALE DETAILS BECOME MORE APPARENT. TDK.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Jun 10, 7:20 AM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
820 AM CDT SUN JUN 10 2007
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
820 AM CDT SUN JUN 10 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
AN ISOLATED THUNDERSTORM OR TWO MAY BRING HAIL OR GUSTY WINDS TO
WEST CENTRAL MINNESOTA THIS EVENING OR LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A CHANCE OF THUNDERSTORMS WILL EXIST TUESDAY NIGHT AND
WEDNESDAY...ESPECIALLY IN CENTRAL...WEST CENTRAL...AND SOUTH CENTRAL
MINNESOTA. SOME OF THESE STORMS MAY PRODUCE HAIL OR GUSTY WINDS...
AND BRIEF HEAVY RAINS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
TDK
Event by event
50 hail, 11 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Hail, Yellow Medicine
- When
- June 10, 1:15 PM CST
- Where
- Yellow Medicine County, 5 mi SW of Canby
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.649, -96.342
Hail covered the driveway of residence.
Thunderstorm Wind, Yellow Medicine
- When
- June 10, 2:10 PM CST
- Where
- Yellow Medicine County, Hanley Falls
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.700, -95.630
Measured by MNDOT sensor along Highway 23.
Hail, Lac Qui Parle
- When
- June 10, 2:20 PM CST to 2:30 PM CST
- Where
- Lac Qui Parle County, 12 mi W of Providence
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 44.830, -96.365
Hail, Yellow Medicine
- When
- June 10, 2:25 PM CST
- Where
- Yellow Medicine County, St Leo
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 44.720, -96.070
Hail, Renville
- When
- June 10, 2:26 PM CST to 2:30 PM CST
- Where
- Renville County, 4.04 mi SW of Sacred Heart
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.739, -95.408
Hail, Chippewa
- When
- June 10, 2:55 PM CST to 3:00 PM CST
- Where
- Chippewa County, 7 mi NNE of Montevideo
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 45.044, -95.665
Hail, Yellow Medicine
- When
- June 10, 3:05 PM CST
- Where
- Yellow Medicine County, 6 mi W of Clarkfield
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 44.780, -95.922
Hail occurred along Highway 67.
Hail, Lac Qui Parle
- When
- June 10, 3:10 PM CST
- Where
- Lac Qui Parle County, 4 mi S of Louisburg
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.112, -96.180
Dime to nickel size hail covered the ground.
Hail, Lac Qui Parle
- When
- June 10, 3:16 PM CST
- Where
- Lac Qui Parle County, Madison
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.020, -96.200
Hail occurred on west side of town. Hail stripped bark off several trees.
Hail, Lac Qui Parle
- When
- June 10, 3:30 PM CST
- Where
- Lac Qui Parle County, Madison
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 45.020, -96.200
Hail, Meeker
- When
- June 10, 3:35 PM CST
- Where
- Meeker County, Dassel
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.080, -94.320
Small branches felled as well.
Hail, Swift
- When
- June 10, 3:40 PM CST to 3:45 PM CST
- Where
- Swift County, 4 mi NE of Kerkhoven
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 45.241, -95.262
Thunderstorm Wind, Swift
- When
- June 10, 3:40 PM CST
- Where
- Swift County, 4 mi NNE of Kerkhoven
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.253, -95.289
Tree and old shed blown down.
Hail, Wright
- When
- June 10, 3:50 PM CST
- Where
- Wright County, 4 mi NW of Cokato
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 45.121, -94.258
Hail, Kandiyohi
- When
- June 10, 3:50 PM CST to 4:00 PM CST
- Where
- Kandiyohi County, 5 mi SE of Sunburg
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 45.299, -94.157
Hail covered the ground. Branches and leaves were stripped off of numerous trees. The director of the Kandiyohi County Farm Service Agency reported up to 10,000 acres of crops were damaged, but that it was uncertain how much would recover.
Thunderstorm Wind, Wright
- When
- June 10, 3:50 PM CST
- Where
- Wright County, 4 mi NW of Cokato
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.121, -94.258
Two trees felled. Power out for several hours.
Hail, Lac Qui Parle
- When
- June 10, 3:55 PM CST
- Where
- Lac Qui Parle County, 5 mi N of Madison
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.092, -96.200
Hail, Kandiyohi
- When
- June 10, 4:01 PM CST
- Where
- Kandiyohi County, 8 mi E of Sunburg
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 45.350, -94.065
Hail, Kandiyohi
- When
- June 10, 4:04 PM CST
- Where
- Kandiyohi County, Sunburg
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.350, -94.230
Hail, Meeker
- When
- June 10, 4:05 PM CST
- Where
- Meeker County, Grove City
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.150, -94.700
Thunderstorm Wind, Meeker
- When
- June 10, 4:05 PM CST
- Where
- Meeker County, Grove City
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.150, -94.700
Few trees down. A metal pole knocked down over a house.
Hail, Kandiyohi
- When
- June 10, 4:06 PM CST
- Where
- Kandiyohi County, 2 mi N of New London
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 45.329, -94.950
Hail, Lac Qui Parle
- When
- June 10, 4:09 PM CST
- Where
- Lac Qui Parle County, 6 mi W of Bellingham
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.130, -96.423
Hail, Kandiyohi
- When
- June 10, 4:10 PM CST
- Where
- Kandiyohi County, 4 mi E of Sunburg
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 45.350, -94.148
Flash Flood, Lac Qui Parle
- When
- June 10, 4:15 PM CST to 5:30 PM CST
- Where
- Lac Qui Parle County, 7 mi WNW of Bellingham
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 45.169, -96.433
Ditch along County Road 7 overflowed, covering southbound lane. Storm produced 3.3 inches rain in one hour.
Hail, Meeker
- When
- June 10, 4:16 PM CST
- Where
- Meeker County, Grove City
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 45.150, -94.700
Hail, Lac Qui Parle
- When
- June 10, 4:20 PM CST
- Where
- Lac Qui Parle County, 5 mi SE of Louisburg
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.119, -96.108
Thunderstorm Wind, Stearns
- When
- June 10, 4:21 PM CST
- Where
- Stearns County, 3 mi SE of Belgrade
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.419, -94.956
Measured by MNDOT sensor along Highway 55.
Hail, Lac Qui Parle
- When
- June 10, 4:25 PM CST
- Where
- Lac Qui Parle County, 7 mi WNW of Bellingham
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.169, -96.433
Car window shattered by hail.
Hail, Swift
- When
- June 10, 4:25 PM CST
- Where
- Swift County, Appleton
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.200, -96.020
Hail, Pope
- When
- June 10, 5:00 PM CST
- Where
- Pope County, 2 mi NW of Glenwood
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 45.670, -95.429
Hail, Pope
- When
- June 10, 5:01 PM CST
- Where
- Pope County, 1 mi N of Glenwood
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.664, -95.400
Thunderstorm Wind, Stearns
- When
- June 10, 5:01 PM CST
- Where
- Stearns County, Albany
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.630, -94.570
Trees and power lines down. Crop damage was reported in the area.
Hail, Stearns
- When
- June 10, 5:02 PM CST
- Where
- Stearns County, 4 mi N of Albany
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.688, -94.570
Crop damage was reported in the area.
Hail, Lac Qui Parle
- When
- June 10, 5:20 PM CST
- Where
- Lac Qui Parle County, 5 mi SE of Louisburg
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.119, -96.108
Leaves stripped off of several trees.
Hail, Stearns
- When
- June 10, 5:20 PM CST
- Where
- Stearns County, Holdingford
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.730, -94.470
Thunderstorm Wind, Stearns
- When
- June 10, 5:20 PM CST
- Where
- Stearns County, Holdingford
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.730, -94.470
Hail, Benton
- When
- June 10, 5:30 PM CST
- Where
- Benton County, 7 mi NW of Rice
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 45.822, -94.333
Some crop damage was reported.
Hail, Chippewa
- When
- June 10, 5:30 PM CST
- Where
- Chippewa County, Milan
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.120, -95.930
Hail, Morrison
- When
- June 10, 5:30 PM CST
- Where
- Morrison County, Royalton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.830, -94.300
Some crop damage was reported in the area.
Hail, Stearns
- When
- June 10, 5:45 PM CST
- Where
- Stearns County, 5 mi WNW of Sauk Centre
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 45.758, -95.066
Hail, Todd
- When
- June 10, 5:45 PM CST
- Where
- Todd County, 1 mi S of West Union
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 45.785, -95.100
Thunderstorm Wind, Kandiyohi
- When
- June 10, 6:33 PM CST to 6:35 PM CST
- Where
- Kandiyohi County, 1 mi N of Pennock to 2 mi S of Pennock
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.164, -95.180
Branches and tree down in Pennock. Roof off of shed one mile north of Pennock, roof off shed and other out buildings just northwest of town. Tree toppled onto Highway 40 south of Pennock.
Hail, Mille Lacs
- When
- June 10, 6:35 PM CST
- Where
- Mille Lacs County, 3 mi S of Onamia
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 46.037, -93.670
Hail, Yellow Medicine
- When
- June 10, 6:40 PM CST
- Where
- Yellow Medicine County, 3 mi N of St Leo
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.763, -96.070
Thunderstorm Wind, Kandiyohi
- When
- June 10, 6:45 PM CST
- Where
- Kandiyohi County, 6 mi W of Willmar
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.130, -95.173
Thunderstorm Wind, Kandiyohi
- When
- June 10, 6:45 PM CST
- Where
- Kandiyohi County, 3 mi SSW of Willmar
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.090, -95.073
Shed lost part of roof and wall.
Thunderstorm Wind, Yellow Medicine
- When
- June 10, 7:10 PM CST to 7:15 PM CST
- Where
- Yellow Medicine County, Hanley Falls
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 44.700, -95.630
Measured by MNDOT sensor along Highway 23.
Hail, Yellow Medicine
- When
- June 10, 7:35 PM CST
- Where
- Yellow Medicine County, 2 mi S of Wood Lake
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.621, -95.550
Hail, Yellow Medicine
- When
- June 10, 7:35 PM CST
- Where
- Yellow Medicine County, Wood Lake
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.650, -95.550
Hail, Renville
- When
- June 10, 7:55 PM CST
- Where
- Renville County, 8 mi S of Danube
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.664, -95.100
Hail, Redwood
- When
- June 10, 7:59 PM CST
- Where
- Redwood County, Redwood Falls
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.530, -95.100
One inch hail report relayed by KMSP-TV.
Hail, Chippewa
- When
- June 10, 8:17 PM CST
- Where
- Chippewa County, Clara City
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.950, -95.370
Hail, Kandiyohi
- When
- June 10, 8:35 PM CST
- Where
- Kandiyohi County, 1 mi W of Prinsburg
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.930, -95.220
Hail, Kandiyohi
- When
- June 10, 8:48 PM CST
- Where
- Kandiyohi County, Raymond
- Measured
- 0.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 45.020, -95.230
Hail, Stevens
- When
- June 10, 9:16 PM CST
- Where
- Stevens County, 2 mi S of Morris
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.551, -95.930
Reported on U.S. Highway 59.
Hail, Stevens
- When
- June 10, 9:22 PM CST
- Where
- Stevens County, 7 mi S of Morris
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.479, -95.930
Hail, Stevens
- When
- June 10, 9:24 PM CST
- Where
- Stevens County, 5 mi N of Hancock
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.572, -95.800
Most hailstones were the size of quarters.
Hail, Stevens
- When
- June 10, 9:26 PM CST
- Where
- Stevens County, Morris
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.580, -95.930
Hail, Douglas
- When
- June 10, 11:20 PM CST
- Where
- Douglas County, 3 mi NW of Kensington
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.811, -95.744
Reported on the Grant/Douglas county line on State Highway 27.
Hail, Douglas
- When
- June 11, 12:28 AM CST
- Where
- Douglas County, 4 mi WNW of Millerville
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 46.092, -95.647
Hail, Kandiyohi
- When
- June 11, 1:35 AM CST
- Where
- Kandiyohi County, 2 mi W of Blomkest
- Measured
- 0.88 in hail
- Reported by
- COOP Observer
- Coordinates
- 44.950, -95.071
Near Highway 71 and Highway 7. Hail destroyed some crops in the area.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Kentucky, June 10, 20072 deaths · 1 event
- Tornado and Flash Flooding in Missouri, June 10 to 12, 20071 death · $160,000 · EF0 · 25 events
- Tornado and Flash Flooding in Kansas, June 10 to 13, 2007$2.3 million · EF0 · 8 events
- Damaging Wind in Louisiana, June 10, 2007$400,000 · 50 kt wind · 1 event
- Drought in Kentucky, June 10 to 26, 200722 events
- Hail and Damaging Winds in Florida, June 10, 2007$20,000 · 1.75 in hail · 6 events
- Flash Flood and Hail in South Dakota, June 10 to 11, 20071.25 in hail · 18 events
- Flash Flooding and Flood in Texas, June 10, 2007$20,000 · 3 events
- Flash Flooding and Hail in Arkansas, June 10, 20071.75 in hail · 16 events
- Flash Flooding and Hail in Iowa, June 10, 20071.75 in hail · 13 events
- Hail in South Dakota, June 10, 20071.75 in hail · 9 events
- Hail and Damaging Winds in Minnesota, June 10 to 11, 200750 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46065, 46460, 46066, 46067, 46072, 46073, 46074, 46076, 46077, 46079, 46091, 46092, 46452, 46108, 46110, 46453, 46111, 52760, 46112, 46113, 46454, 47912, 46115, 47911, 46064, 46116, 46118, 46461, 46120, 46121, 46122, 46123, 46455, 46125, 46126, 46128, 46456, 46129, 46236, 46237, and more.